MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM IMPLANTS; FLAT PE HC LINER Ø32/E

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM IMPLANTS; FLAT PE HC LINER Ø32/E
Model Number 01.32.3244HCT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 6 years 1 month after the primary, the patient came in due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised the system to double mobility.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 08 october 2025: lot 1900218: (b)(4) items manufactured and released on 12-apr-2019.Expiration date: 2024-04-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Lot 183350: (b)(4) items manufactured and released on 14-nov-2018.Expiration date: 2023-09-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
MPACT ACETABULAR SYSTEM IMPLANTS
Common Device Name
FLAT PE HC LINER Ø32/E
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23461668
Report Number3005180920-2025-01028
Device Sequence Number13398342
Product Code LPH
UDI-Device Identifier07630030811913
UDI-Public07630030811913
Combination Product (Y/N)N
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2024
Device Model Number01.32.3244HCT
Device Lot Number1900218
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale